Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2327 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 89–112
DOI: 10.2977/prims/1195196599

Published online: 1976-12-31

Macrocausality, Unitarity and Discontinuity Formulae in S-Matrix Theory

D. Iagolnitzer[1]

(1) CEA Saclay, Gif-sur-Yvette, France

No abstract available for this article.

No keywords available for this article.

Iagolnitzer D.: Macrocausality, Unitarity and Discontinuity Formulae in S-Matrix Theory. Publ. Res. Inst. Math. Sci. 12 (1976), 89-112. doi: 10.2977/prims/1195196599